# SDR SWIA202408130671

- Difficulty date: May 25, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 38,252 hours, 28,233 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: CC670120219
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH #1 LEADING EDGE SLAT TRACK 1-2 IS GROOVED, PITTED/CORRODED.     (C-CHECK RO 8/11/2024)    REMOVED LH WING NON DRIVEN SLAT TRACK 1-2 (PN: CC670-12021-9, S/N M496) AND INSTALLED NEW/SERVICEABLE SLAT TRACK 1-2 (PN: CC670-12021-9, S/N M1926) PER CRJ700 AMM TASK 27-81-41-400-802-A01. COMPLIED WITH SKYWEST TASK CARD 27-900-1009-SKY OPS TEST GOOD AT THIS TIME.TOOL USED: TORQUE WRENCH TUC 4236, DUE CAL 30/APR/2025.
